Aug 31, 2012 - 1:34 pm
Hi everyone, it's been a few months since I've been here. I hope, and pray that everyone is doing fairly well, at least that's my hope.
The Dr. switched my aunt to Avastin from Oxiliplatin (sp?) because the Oxiliplatin was giving her numbness and tingling in fingers/feet and he didn't want to make it "worse". Anyway, she was on Avastin for roughly 4 months I think, and her cea count continued to climb (she has also been taking xeloda the entire time--since April of last year 2 weeks taking it, 1 week off at the same time taking first the oxiliplatin and later the switch to Avastin) anyway, her cea continued to climb so he removed her from all medications about 90 days ago, when he saw her a few weeks ago, her cea had gone down...just 1 1/2 points but still it went down even though she was not on any medication...I don't understand that. I went KNOWING that the Dr. would say her cea went through the roof, but I never expected it to be lower. He told her to stay off the medication and he'll see her again on 9/20/12, now again I fear that the cea will be through the roof.
I guess I'm mainly writing because I don't understand why the cea would have gone down at all when she was not taking any type of medication at all.
Anyway....thanks for listening to me ramble. Stay well.